Modelling the contact probability and size-selectivity of toothed dredges

Search this Article

Author(s)

    • MITUHASI TAKAHISA
    • Faculty of Marine Science, Tokyo University of Marine Science and Technology
    • HU FUXIANG
    • Faculty of Marine Science, Tokyo University of Marine Science and Technology
    • TOKAI TADASHI
    • Faculty of Marine Science, Tokyo University of Marine Science and Technology

Journal

  • Fish. Sci.

    Fish. Sci. 71(4), 703-712, 2005-08-01

References:  20

Cited by:  4

Codes

  • NII Article ID (NAID)
    10015420501
  • NII NACSIS-CAT ID (NCID)
    AA10993718
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    09199268
  • Data Source
    CJP  CJPref 
Page Top